# SDR DALA2024032903922

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N349DX
- Make and model: Airbus A321-211
- Aircraft serial: 8233
- Aircraft time: 17,302 hours, 7,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 66-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARCRAFT 3049, CORROSION FLOOR BEAM +Y765 BTW FR66 TO FR70 AT AFT GALLEY AREA. MEASURES OF CORROSION ARE: L= 1.165 INCHES, W= 1.146 INCHES, D=0.064 INCHES. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y765 AND FASTENERS ON AREA LOCATED BTW FR66 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11, DWG D53472794 ISSUE F, RELEASE DATE: 19-MAR-24 AND DWG D53472001 ISSUE W, RELEASE DATE: 07-DEC-21. (LP 0266526)
